# SDR HEEA060196

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Corroded
- Location: Main Rotor Hub
- Component: 206011100105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YOKE HAS CORROSION, RADIUS RING BORE CORRODED BEYOND LIMITS AND BRINELLING.
